# SDR AALA202311029059

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 66,509 hours, 30,950 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN IN FLIGHT, APPEARS TOP LATCH STICKING. TIGHTENED 2 EA OVERHEAD SCREWS.
